The Annals of Mathematical Statistics

On Extended Rate of Convergence Results for the Invariance Principle

C. C. Heyde

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 2178-2179.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697294

Digital Object Identifier
doi:10.1214/aoms/1177697294

Zentralblatt MATH identifier
0193.45103

JSTOR
links.jstor.org

Citation

Heyde, C. C. On Extended Rate of Convergence Results for the Invariance Principle. Ann. Math. Statist. 40 (1969), no. 6, 2178--2179. doi:10.1214/aoms/1177697294. https://projecteuclid.org/euclid.aoms/1177697294


Export citation